# SDR 97ZZZX502

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N961CP
- Make and model: Amtr RV6
- Aircraft serial: 23938
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ACCIDENT SITE, ELT WAS REMOVED FROM FUSELAGE AND SWITCH WAS IN 'ARM'.  NO OUTPUT FROM TRANSMITTER ON 121.5 WAS DETECTED BY RADIO RECEIVERS AT ACCIDENT SITE.  WHEN ELT WAS SHAKEN FORE AND AFT IN THE PROPER IMPACT MOTION BY HAND AT SITE, NOTHING WAS EMITTED ON 121.5.
